# SDR UIEA2013062700344

- Difficulty date: June 27, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,149 hours, 15,187 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 213F
- Condition: Inoperative
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE.  REPLACED ENG NR 1 AFT UPPER FIRE DETECTOR ASSY IAW AMM 26-11-02.  SYS TEST NORMAL.
